Drug interactions between Gianvi and Vyvanse
|Gianvi (drospirenone/ethinyl estradiol)|
Interactions between your drugs
There were no interactions found in our database between Gianvi and Vyvanse - however, this does not necessarily mean no interactions exist. Always consult with your doctor or pharmacist.
- Gianvi is in the drug class contraceptives.
- Gianvi is used to treat the following conditions:
- Vyvanse is a member of the drug class CNS stimulants.
- Vyvanse is used to treat the following conditions:
Drug and food interactions
Applies to: Vyvanse (lisdexamfetamine)
Using lisdexamfetamine together with alcohol can increase the risk of cardiovascular side effects such as increased heart rate, chest pain, or blood pressure changes. You should avoid or limit the use of alcohol while being treated with lisdexamfetamine. Let your doctor know if you experience severe or frequent headaches, chest pain, and/or a fast or pounding heartbeat. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
ethinyl estradiol food
Applies to: Gianvi (drospirenone / ethinyl estradiol)
Consumer information for this minor interaction is not currently available. Some minor drug interactions may not be clinically relevant in all patients. Minor drug interactions do not usually cause harm or require a change in therapy. However, your healthcare provider can determine if adjustments to your medications are needed.
For clinical details see professional interaction data.
Therapeutic duplication warnings
No therapeutic duplications were found for your selected drugs.
Drug Interaction Classification
|Highly clinically significant. Avoid combinations; the risk of the interaction outweighs the benefit.|
|Moderately clinically significant. Usually avoid combinations; use it only under special circumstances.|
|Minimally clinically significant. Minimize risk; assess risk and consider an alternative drug, take steps to circumvent the interaction risk and/or institute a monitoring plan.|
|No information available.|
Do not stop taking any medications without consulting your healthcare provider.